# SDR SWAA2012121910782

- Difficulty date: December 10, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 31,216 hours, 18,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW L1 ARCED SHATTERED AT 5000FT MSL.  REMOVED AND REPLACED L1 WINDOW PER MM.
